Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The conformal structure and geometry of triply periodic minimal surfaces in $R^3$


Author: William H. Meeks III
Journal: Bull. Amer. Math. Soc. 83 (1977), 134-136
MSC (1970): Primary 53A10
DOI: https://doi.org/10.1090/S0002-9904-1977-14218-3
MathSciNet review: 0425787
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. B. Lawson, Jr., Lectures on minimal submanifolds, I. M. P. A., Rua Luiz de Camões 68, Rio de Janeiro, 1973.
  • 2. H. B. Lawson, Jr., Complete minimal surfaces in S, Ann. of Math. (2), 92 (1970), 335-374. MR 42 # 5170. MR 270280
  • 3. W. Meeks, Thesis, Univ. of California, Berkeley, 1975.
  • 4. A. Schoen, Infinite periodic minimal surfaces without self-intersections, NASA Technical Note, TN D-5541, 1970.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A10

Retrieve articles in all journals with MSC (1970): 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14218-3

American Mathematical Society